# SDR DALA2024082108330

- Difficulty date: August 20, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 59,201 hours, 42,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9527, INITIAL INSPECTION: SEVERAL CRACKS BELOW INBD WEB RH APPROX BTW STA Y=715 TO STA Y=737 AT CPAX. CORRECTIVE ACTION: WEB RH APPROX BTW STA Y=715 TO STA Y=737 AT CPAX WAS REPAIRED PER B717-200 SRM 57-70-10-2R-2, PAR. 4 AND B717-200 SRM 51-41-02-0G. (LP 0512937)
